× The Vanderbilt Television News Archive is currently closed to in-person research, but is still fulfilling loan requests. For the latest information about COVID-19 (coronavirus disease), visit vu.edu/coronavirus.
Search the Archive

Commercial: Botox #1167786

CBS Evening News for Monday, Feb 29, 2016
View other clips in this broadcast →

Material supplied by VTNA may be used for educational analysis or research only. Any editing, reproduction, publication, rebroadcast, public showing or public display may be prohibited by copyright laws.

Frustrated with your overactive bladder medicine not working can't handle the side effects Botox treat symptoms of leaking going too often and the strong sudden need to go ask your urologist have Botox can help calm your bladder and reduce your daily leakage episodes. The effects of Botox may spread hours two weeks after injection causing serious symptoms alert your doctor right away as difficulty swallowing speaking breathing problems loss of bladder control or muscle weakness can be a sign of ...
Duration:
00:00:59

Note to sponsor members: The Vanderbilt Television News Archive video player requires a modern operating system and browser to work properly. If you are experiencing playback problems, check the minimum requirements and adjust your setup accordingly. After adjustments, if you continue to experience problems, please contact us.

Welcome! Above is the abstract of the item that you're interested in viewing from the Vanderbilt Television News Archive's collection. You have three options if you'd like to view this item:

  • You may request a loan of this video by registering on our website and placing an order.
  • You may visit the Television News Archive on the Vanderbilt campus to view on-site from the Archive's collection.
  • If you are associated with a college or university, you may ask your library if they would like to become a sponsor, which would give students and faculty at your institution the ability to view items from our collection.

If you believe that you are associated with a sponsoring college or university and have received this message in error, please let us know.